# SDR USAA040183

- Difficulty date: May 5, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367175301800
- Condition: Cracked
- Location: Fuselage
- Part time: 15,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL, 5 INCHES LONG, CRACKED, FR64, Y1732, Z240.  FABRICATED NEW PANEL IAW SRM 53-02-00, FIG 209.
